# SDR ASOA2014021009932

- Difficulty date: January 13, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 26,291 hours, 24,299 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE AT BS 280 LBL 9 INBD AND OTBD ANGLES ARE CRACKED.  R & R FLOORBEAM ANGLE IAW SRM 51-40-11, 51-42-06 AND 51-42-21.
